# SDR USAA2012022700013

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 57,260 hours, 39,563 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cushion
- Condition: Interference
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD ENTRY DOOR WAS HARD TO OPEN/CLOSE.  NEEDS LUBE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT HEAD CUSHION TO PREVENT INTERFERENCE WITH FORWARD ENTRY DOOR WHILE CLOSING.  OPERATIONAL CHECK GOOD.
